RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 1, Pages 107–115 (Mi mais288)  

Unbiased Entropy Estimator for Binary Sequences

E. A. Timofeev

P. G. Demidov Yaroslavl State University, Yaroslavl, Russia

Abstract: A new class of metrics on a space of right-sided infinite sequences drawn from a binary alphabet was introduced.

Keywords: entropy, nonparametric statistic, ball, Bernoullis measure.

Full text: PDF file (296 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.987
Received: 12.01.2013

Citation: E. A. Timofeev, “Unbiased Entropy Estimator for Binary Sequences”, Model. Anal. Inform. Sist., 20:1 (2013), 107–115

Citation in format AMSBIB
\Bibitem{Tim13}
\by E.~A.~Timofeev
\paper Unbiased Entropy Estimator for Binary Sequences
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 1
\pages 107--115
\mathnet{http://mi.mathnet.ru/mais288}


Linking options:
  • http://mi.mathnet.ru/eng/mais288
  • http://mi.mathnet.ru/eng/mais/v20/i1/p107

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:171
    Full text:55
    References:55

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018